# SDR CALA2020032100656

- Difficulty date: March 15, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 68,207 hours, 23,949 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: BACT12AC3
- Condition: Cut
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISUAL SPARKS FROM FWD CAPT AND FO WINDONS SMOKE AND ELECTRICAL SMELL FOLLOWED AND UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE FWD THE SMOKE /ODOR QUESTIONAIRE TO THE CAPT. AND FWD TO TOMC. INSPECT BOTH FWD FLIGHT DECK WINDOWS AND WHCU BITE. ADVISE TOMC.THANKS. (LIMIT31.3-52OHM)THEN OPE CK IS OK.R FWD WINDOW 17.8OHM.BECAUSE WIRE IS CUT.SO L FWD WINDOW COND AND OPE CHEAK IS ALL OK. ED WIRING CHECK PER FIM30-41-00-810-802.L FWD WINDOW IS 37.0OHM. ITE CHECK ISOK.R FWD WHCU HAS "WINDOW POWER"FAULT SHOWED.PERFORM PERFORMED WHCU BITE FOR L FWD AND R FWD WINDOW.THEN L FWD WHCU B REPAIRED R FRONT WINDOWSHIELD HEATER POWER LINE TERMINAL (PIN 4) . AND R/R R FRONT WHCU DUE TO TOMC REQUEST PER AMM 30-41-11-400- 801. SO L&R FRONT WHCU BITE TEST PASSED & WINDOW HEAT OPERATION CHECK OK PER AMM 30-41-00-710-801. ALSO BOTH WINDOW TO WHCU WIRI NG CHECK OK PER WDM30-41-12. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1038497  SN OFF 2057 CONTROL, WINDSH  OFF 29-3041-9-0002 2057 ON 29-3041-9-0002 1226
